Recently added item(s) ×
You have no items in your shopping cart.
Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Sold as a box of 50 individually tamper-evident packets. Perfect for standalone first aid or as a refill for a kit.
PhysiciansCare Non-Drowsy Sinus Decongestant Medication, 50 Count
Get FIRST AID ONLY Offers & News